That's what people often experience in the beginning, I think there are two possible options - iodine causes bromine leaving tissues, that cumulates in the blood, then causes fat and also thyrodi start to swell. If you feel metalic taste about an hour after taking iodine, that's the correct explanation. Then you should increase salted water intake. But other option is that the 100 mg increased infection in your thyroid, where iodine tollerant pathogens feed, if that's the correct explanation, 300 mg in one dose should correct the problem.I have recently begun experimenting with higher doses of iodine. I had been taking 100mg of iodine (16 drops of 5% lugols) daily for almost a year, but have upped it to 200-300mg per day in 100 mg doses. Since starting I have noticed that I have a lump in my throat, which would seem to me that my thyroid has expanded. I have continued with 200mg/day and will see what happens after a week.